| Model Number |
DBL LOADED 4.75MM BC SWVLK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 11/29/2023, it was reported by a sales representative via email that an ar-2324bct-2 biocomposite swivelock eyelet broke upon insertion.This was discovered during a procedure on (b)(6) 2023.The case was completed using another ar-2324bct-2 biocomposite swivelock from a different lot number.Additional information received on 12/1/2023: this was discovered during an atfl and cfl internalbrace procedure.All the broken fragments were removed from inside the patient.The case was not delayed, and no additional anesthesia was needed.The patient suffered no negative effects on or after the procedure.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are improper bone preparation, misaligned insertion, and prying/leveraging the device during insertion.